# SDR CLCA2007F0003

- Difficulty date: August 18, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Aircraft time: 92,532 hours, 16,239 cycles
- Engine: Ge CF650C2B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 9057M85602
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ON T/O NR 3 ENGINE EGT WENT TO 987 DEG WITH FIRE WARNING, RETARDED TLT WARNING GOES OUT 15 SEC.  FOUND T/R TUBE ASSY AFT AIR SUPPLY DUCT DAMAGED.  REMOVED AND REPLACED DUCT ASSY.






T
